# SDR 99ZZZX1266

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Ejector Duct
- Part number: 230062301102
- Condition: Cracked
- Location: Exhaust
- Part time: 1,953 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EJECTOR DUCT CRACKED.  REMOVED AND REPLACED.
